Matematicheskii Sbornik. Novaya Seriya
General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb. (N.S.), 1978, Volume 107(149), Number 4(12), Pages 467–532 (Mi msb2692)  

This article is cited in 57 scientific papers (total in 57 papers)

The exponential representation of flows and the chronological calculus

A. A. Agrachev, R. V. Gamkrelidze

Abstract: In this article is developed a calculus which reflects the most general group-theoretic properties of flows and which is based on an exponential representation of flows defined by nonstationary differential equations. Problems of optimization and control have had the greatest influence on the development of this calculus, and the results are intended mainly to treat these problems.
Bibliography: 11 titles.

Full text: PDF file (4979 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1979, 35:6, 727–785

Bibliographic databases:

UDC: 517.938+517.317
MSC: 34H05, 49B10, 93B05
Received: 30.08.1978

Citation: A. A. Agrachev, R. V. Gamkrelidze, “The exponential representation of flows and the chronological calculus”, Mat. Sb. (N.S.), 107(149):4(12) (1978), 467–532; Math. USSR-Sb., 35:6 (1979), 727–785

Citation in format AMSBIB
\by A.~A.~Agrachev, R.~V.~Gamkrelidze
\paper The exponential representation of flows and the chronological calculus
\jour Mat. Sb. (N.S.)
\yr 1978
\vol 107(149)
\issue 4(12)
\pages 467--532
\jour Math. USSR-Sb.
\yr 1979
\vol 35
\issue 6
\pages 727--785

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Sarychev, “Stability of mappings of Hilbert space and equivalence of controlled systems”, Math. USSR-Sb., 41:1 (1982), 127–138  mathnet  crossref  mathscinet  zmath
    2. A. V. Sarychev, “The index of the second variation of a control system”, Math. USSR-Sb., 41:3 (1982), 383–401  mathnet  crossref  mathscinet  zmath
    3. A. A. Agrachev, A. V. Sarychev, “On reduction of a smooth system linear in the control”, Math. USSR-Sb., 58:1 (1987), 15–30  mathnet  crossref  mathscinet  zmath
    4. A. A. Agrachev, S. A. Vakhrameev, “Linearly controlled systems of constant rank and relay conditions for extreme control”, Russian Math. Surveys, 41:6 (1986), 199–200  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. M. V. Karasev, “Analogues of the objects of Lie group theory for nonlinear Poisson brackets”, Math. USSR-Izv., 28:3 (1987), 497–527  mathnet  crossref  mathscinet  zmath
    6. H. J. Sussmann, “A General Theorem on Local Controllability”, SIAM J Control Optim, 25:1 (1987), 158  crossref  mathscinet  zmath  isi
    7. A. I. Tret'yak, “On necessary conditions of arbitrary order for optimality in a time-optimal problem”, Math. USSR-Sb., 60:1 (1988), 255–268  mathnet  crossref  mathscinet  zmath
    8. Agrachev A., Sarychev A., “Filtrations of the Vector Field Lie-Algebras and Nilpotent Approximation for Control-Systems”, 295, no. 4, 1987, 777–781  mathscinet  zmath  isi
    9. Agrachev A., Gamkrelidze R., Sarychev A., “Local Invariants of Smooth Control-Systems”, Acta Appl. Math., 14:3 (1989), 191–237  crossref  mathscinet  zmath  isi
    10. A. I. Tret'yak, “On necessary conditions for odd optimability of high speed prbblem for the linear on control systems”, Math. USSR-Sb., 70:1 (1991), 47–63  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. Agrachev A., Gamkrelidze R., “The Time Substitution Variation in Optimal-Control”, 311, no. 2, 1990, 265–270  mathscinet  isi
    12. Tretyak A., “On Necessary Conditions of Even-Order Optimality in the Time-Optimization Problem for One Class of Control-Systems”, 316, no. 5, 1991, 1058–1060  mathscinet  zmath  isi
    13. Sarychev A., “High-Order Necessary Conditions of Optimality for Nonlinear Control-Systems”, Syst. Control Lett., 16:5 (1991), 369–378  crossref  mathscinet  zmath  isi
    14. Agrachev A., Gamkrelidze R., “Local-Controllability and Semigroups of Diffeomorphisms”, Acta Appl. Math., 32:1 (1993), 1–57  crossref  mathscinet  zmath  isi
    15. S. A. Vakhrameev, “A theorem on the finiteness of the switching number for smooth non-linear controlled systems”, Russian Math. Surveys, 49:6 (1994), 218–220  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    16. Montgomery R., “Singular Extremals on Lie-Groups”, Math. Control Signal Syst., 7:3 (1994), 217–234  crossref  mathscinet  zmath  isi
    17. S. A. Vakhrameev, “An existence theorem for a non-linear time-optimal problem in a class of bang-bang controls with finitely many switchings”, Russian Math. Surveys, 51:2 (1996), 353–354  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    18. Agrachev A., Sarychev A., “Abnormal Sub-Riemannian Geodesics: Morse Index and Rigidity”, Ann. Inst. Henri Poincare-Anal. Non Lineaire, 13:6 (1996), 635–690  crossref  mathscinet  zmath  isi
    19. Andrei V. Sarychev, “First- and Second-Order Sufficient Optimality Conditions for Bang-Bang Controls”, SIAM J Control Optim, 35:1 (1997), 315  crossref  mathscinet  zmath  isi
    20. Komleva T., “Sufficient Condition of Completion of a Pursuit in a Nonlinear Differential Game”, Cybern. Syst. Anal., 35:6 (1999), 960–964  crossref  mathscinet  zmath  isi
    21. Sklyar G., Ignatovich S., “Moment Approach to Nonlinear Time Optimality”, SIAM J. Control Optim., 38:6 (2000), 1707–1728  crossref  mathscinet  zmath  isi
    22. Francesco Bullo, “Series Expansions for the Evolution of Mechanical Control Systems”, SIAM J Control Optim, 40:1 (2001), 166  crossref  mathscinet  zmath  isi
    23. Mikhail Krastanov, Marc Quincampoix, “Local small time controllability and attainability of a set for nonlinear control system”, ESAIM: COCV, 6 (2001), 499  crossref  mathscinet  zmath
    24. Sarychev A., “Lie- and Chronologico-Algebraic Tools for Studying Stability of Time-Varying Systems”, Syst. Control Lett., 43:1 (2001), 59–76  crossref  mathscinet  zmath  isi
    25. Hirschorn R., Lewis A., “Geometric First-Order Controllability Conditions for Affine Connection Control Systems”, Proceedings of the 40th IEEE Conference on Decision and Control, Vols 1-5, IEEE Conference on Decision and Control, IEEE, 2001, 4216–4221  crossref  isi
    26. J. Cortes, S. Martinez, F. Bullo, “On nonlinear controllability and series expansions for Lagrangian systems with dissipative forces”, IEEE Trans Automat Contr, 47:8 (2002), 1396  crossref  mathscinet  zmath  isi
    27. Bernard Bonnard, Monique Chyba, “Méthodes géométriques et analytiques pour étudier l'application exponentielle, la sphère et le front d'onde en géométrie sous-Riemannienne dans le cas Martinet”, ESAIM: COCV, 4 (2002), 245  crossref  mathscinet
    28. A. V. Selin, “A method for approximate analysis of a linear evolutionary equation in a Hilbert space”, Comput. Math. Math. Phys., 42:7 (2002), 901–914  mathnet  mathscinet  zmath  elib
    29. Korobov V., Skoryk V., “Synthesis of Restricted Inertial Controls for Systems with Multivariate Control”, J. Math. Anal. Appl., 275:1 (2002), 84–107  crossref  mathscinet  zmath  isi
    30. Stefanovski J., Trencevski K., “Analytic Solutions of Systems”, J. Dyn. Control Syst., 8:4 (2002), 463–486  crossref  mathscinet  zmath  isi
    31. Korobov V., Skorik V., “Positional Synthesis of Bounded Inertial Controls for Systems with One-Dimensional Control”, Differ. Equ., 38:3 (2002), 332–348  mathnet  crossref  mathscinet  zmath  isi
    32. Sarychev A., “Higher-Order Techniques for Some Problems of Nonlinear Control”, Math. Probl. Eng., 8:4-5 (2002), 413–438  crossref  mathscinet  zmath  isi
    33. Chelouah A., Chitour Y., “On the Motion Planning of Rolling Surfaces”, Forum Math., 15:5 (2003), 727–758  crossref  mathscinet  zmath  isi
    34. Kirov N., Krastanov M., “Higher Order Approximations of Affinely Controlled Nonlinear Systems”, Large-Sale Scientific Computing, Lecture Notes in Computer Science, 2907, eds. Lirkov I., Margenov S., Wasniewski J., Yalamov P., Springer-Verlag Berlin, 2003, 230–237  crossref  mathscinet  isi
    35. Rocha E., “On Computation of the Logarithm of the Chen-Fliess Series for Nonlinear Systems”, Nonlinear and Adaptive Control, Ncn4 2001, Lecture Notes in Control and Information Sciences, 281, eds. Zinober A., Owens D., Springer-Verlag Berlin, 2003, 317–326  crossref  mathscinet  zmath  isi
    36. A. S. Dzhumadil’Daev, K. M. Tulenbaev, “Nilpotency of Zinbiel Algebras”, J Dyn Control Syst, 11:2 (2005), 195  crossref  mathscinet  zmath  isi
    37. A. S. Dzhumadil'daev, “Zinbiel algebras under $q$-commutator”, J. Math. Sci., 144:2 (2007), 3909–3925  mathnet  crossref  mathscinet  zmath  elib
    38. Sigalotti M., “Local Regularity of Optimal Trajectories for Control Problems with General Boundary Conditions”, J. Dyn. Control Syst., 11:1 (2005), 91–123  crossref  mathscinet  zmath  isi  elib
    39. Kirov N., Krastanov M., “Volterra Series and Numerical Approximations of ODEs”, Numerical Analysis and its Applications, Lecture Notes in Computer Science, 3401, eds. Li Z., Vulkov L., Wasniewski J., Springer-Verlag Berlin, 2005, 337–344  crossref  mathscinet  zmath  adsnasa  isi
    40. A. V. Sarychev, “Lie extensions of nonlinear control systems”, Journal of Mathematical Sciences (New York), 135:4 (2006), 3195  crossref  mathscinet  zmath  elib
    41. U. Serres, “On the curvature of two-dimensional optimal control systems and Zermelo’s navigation problem”, Journal of Mathematical Sciences (New York), 135:4 (2006), 3224  crossref  mathscinet  zmath  elib
    42. Motta M., Rampazzo F., “Nonsmooth Multi-Time Hamilton–Jacobi Systems”, Indiana Univ. Math. J., 55:5 (2006), 1573–1614  crossref  mathscinet  zmath  isi
    43. Salvatore Monaco, DorothÉe Normand-Cyrot, Claudia Califano, “From Chronological Calculus to Exponential Representations of Continuous and Discrete-Time Dynamics: A Lie-Algebraic Approach”, IEEE Trans Automat Contr, 52:12 (2007), 2227  crossref  mathscinet  zmath  isi
    44. Salvatore Monaco, Dorothée Normand-Cyrot, “Advanced Tools for Nonlinear Sampled-Data Systems’ Analysis and Control”, European Journal of Control, 13:2-3 (2007), 221  crossref  mathscinet  zmath
    45. M. Guerra, “Generalized solutions of singular optimal control problems”, Journal of Mathematical Sciences, 156:3 (2009), 440–567  mathnet  crossref  mathscinet  zmath  elib
    46. S. Blanes, F. Casas, J.A. Oteo, J. Ros, “The Magnus expansion and some of its applications”, Physics Reports, 470:5-6 (2009), 151  crossref  mathscinet  elib
    47. Krastanov M.I., “A Sufficient Condition for Small-Time Local Controllability”, SIAM J. Control Optim., 48:4 (2009), 2296–2322  crossref  mathscinet  zmath  isi
    48. Andrianov S.N., “A Role of Symbolic Computations in Beam Physics”, Computer Algebra in Scientific Computing, Lecture Notes in Computer Science, 6244, eds. Gerdt V., Koepf W., Mayr E., Vorozhtsov E., Springer-Verlag Berlin, 2010, 19–30  crossref  mathscinet  zmath  adsnasa  isi
    49. Andrianov S., “Distributed Computing in Accelerator Physics Theory and Technology”: Sloot, PMA Albada, GDV Dongarra, J, ICCS 2010 - International Conference on Computational Science, Proceedings, Procedia Computer Science, 1, no. 1, Elsevier Science BV, 2010, 87–95  crossref  isi
    50. Krastanov M.I., Veliov V.M., “High-Order Approximations to Nonholonomic Affine Control Systems”, Large-Scale Scientific Computing, Lecture Notes in Computer Science, 5910, eds. Lirkov I., Margenov S., Wasniewski J., Springer-Verlag Berlin, 2010, 294–301  crossref  mathscinet  zmath  isi
    51. Rampazzo F., “Commutativity of Control Vector Fields and “Inf-Commutativity””, Nonlinear Analysis and Optimization II: Optimization, Contemporary Mathematics, 514, eds. Leizarowitz A., Mordukhovich B., Shafrir I., Zaslavski A., Amer Mathematical Soc, 2010, 249–275  crossref  mathscinet  zmath  isi
    52. Azamov N., “Absolutely Continuous and Singular Spectral Shift Functions”, Diss. Math., 2011, no. 480, 6+  mathscinet  isi
    53. Cesar O. Aguilar, Andrew D. Lewis, “Small-Time Local Controllability for a Class of Homogeneous Systems”, SIAM J. Control Optim, 50:3 (2012), 1502  crossref  mathscinet  zmath
    54. Krastanov M.I., “On the Small-Time Local Controllability”, J. Convex Anal., 19:4, SI (2012), 1073–1090  mathscinet  zmath  isi
    55. H.E. Taha, Sevak Tahmasian, C.A. Woolsey, A.H. Nayfeh, M.R. Hajj, “The need for higher-order averaging in the stability analysis of hovering, flapping-wing flight”, Bioinspir. Biomim, 10:1 (2015), 016002  crossref
    56. Jafarpour S., Lewis A.D., “Locally convex topologies and control theory”, Math. Control Signal Syst., 28:4 (2016), 29  crossref  mathscinet  zmath  isi  scopus
    57. Yuri S. Ledyaev, “Wilcox Formula for Vector Fields on Banach Manifolds”, Tr. IMM UrO RAN, 27, no. 3, 2021, 271–285  mathnet  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:1358
    Full text:400
    First page:2

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021